Lupron injections anyone else out there?

After reading a few posts on here regarding causes of non hashi hypothyroidism I was wondering if any of you have the problem after recieving lupron injections for hormone problems. 6 years ago I had 2 months of lupron injections to switch off my hormones. I was due a 6 month course but I reacted so badly with extreme headaches and very high blood pressure they had to be stopped. I havent been right since. I have read many horror stories about women esp in America who are now in wheelchairs, some have died, others commited suicide due to how they have been left with the after effects of lupron. Apparently it damages the pritruitry axis. I have underactive thyroid, raised tsh, low ft4 and low ft3 but all docs, endos I have seen wont help me as TSH only 4.1. So another question here. I have been doing everything I can over the past 4 years to fix this problem. Have been working on all my vits, minerals etc to get my function up. If It is damage due to the lupron and i have to give in and self medicate I am confused as its obviously not my thyroid at fault. Can i suppliment with NDT to make up for the lack of pritruitry function or is it a different ball game? Thank you xx

1 Reply

oldestnewest
  • Is Lupron also known as Prostap? (Quick google tells me it is) I had a year of injections (3 x 3 month ones and 1 x 1 month one) for my PMDD before I had a hysterectomy

You may also like...